Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 87, NWS Fort Worth, TX

May 25, 2015Young County, Texas

NWS Fort Worth, TX issued this tornado warning at May 25, 2015, 12:11 PM CDT for Young County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 12:11 PM CDT (17:11 UTC)
Expired
May 25, 2015, 1:00 PM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 10:54 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1630 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WFUS54 KFWD 251711
TORFWD
TXC503-251800-
/O.NEW.KFWD.TO.W.0087.150525T1711Z-150525T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 100 PM CDT

* AT 1210 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING BOTH
  TORNADOES AND EXTENSIVE STRAIGHT LINE WIND DAMAGE WERE LOCATED 10
  MILES WEST OF GRAHAM...MOVING NORTHEAST AT 45 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THESE DANGEROUS STORMS WILL BE NEAR...
  GRAHAM AROUND 1225 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
NEWCASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.

&&

LAT...LON 3340 9895 3340 9842 3295 9843 3296 9895
TIME...MOT...LOC 1710Z 226DEG 40KT 3306 9875 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JLDUNN
4 follow-up statements
632 
WWUS54 KFWD 251720
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 PM CDT MON MAY 25 2015

TXC503-251800-
/O.CON.KFWD.TO.W.0087.000000T0000Z-150525T1800Z/
YOUNG TX-
1220 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR YOUNG
COUNTY...

AT 1219 PM CDT...A SEVERE SQUALL LINE CAPABLE OF PRODUCING BOTH
TORNADOES AND EXTENSIVE STRAIGHT LINE WIND DAMAGE WAS LOCATED NEAR
GRAHAM...MOVING NORTHEAST AT 45 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
YOUNG COUNTY...INCLUDING THE FOLLOWING LOCATIONS...NEWCASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.

&&

LAT...LON 3296 9880 3314 9895 3340 9895 3340 9842
      3295 9843
TIME...MOT...LOC 1719Z 226DEG 40KT 3312 9864 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AJS
443 
WWUS54 KFWD 251732
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 PM CDT MON MAY 25 2015

TXC503-251800-
/O.CON.KFWD.TO.W.0087.000000T0000Z-150525T1800Z/
YOUNG TX-
1232 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR YOUNG
COUNTY...

AT 1231 PM CDT...A SEVERE SQUALL LINE CAPABLE OF PRODUCING BOTH
TORNADOES AND EXTENSIVE STRAIGHT LINE WIND DAMAGE WAS LOCATED 8 
MILES NORTHWEST OF BRYSON...MOVING NORTHEAST AT 45 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
GRAHAM...OLNEY AND NEWCASTLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.

&&

LAT...LON 3296 9870 3316 9876 3326 9895 3340 9895
      3340 9842 3295 9843
TIME...MOT...LOC 1731Z 226DEG 40KT 3322 9852 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AJS
771 
WWUS54 KFWD 251744
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1244 PM CDT MON MAY 25 2015

TXC503-251800-
/O.CON.KFWD.TO.W.0087.000000T0000Z-150525T1800Z/
YOUNG TX-
1244 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR EASTERN
YOUNG COUNTY...

AT 1244 PM CDT...A SEVERE SQUALL LINE CAPABLE OF PRODUCING BOTH
TORNADOES AND EXTENSIVE STRAIGHT LINE WIND DAMAGE WAS LOCATED 9 MILES
NORTH OF BRYSON...OR 14 MILES NORTHEAST OF GRAHAM...MOVING NORTHEAST
AT 40 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
OLNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.

&&

LAT...LON 3295 9856 3320 9854 3340 9887 3340 9842
      3316 9843 3295 9843
TIME...MOT...LOC 1744Z 225DEG 36KT 3328 9844 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AJS
101 
WWUS54 KFWD 251757
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 PM CDT MON MAY 25 2015

TXC503-251806-
/O.EXP.KFWD.TO.W.0087.000000T0000Z-150525T1800Z/
YOUNG TX-
1257 PM CDT MON MAY 25 2015

...THE TORNADO WARNING FOR EASTERN YOUNG COUNTY WILL EXPIRE AT 100 PM
CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3295 9856 3320 9854 3340 9887 3340 9842
      3316 9843 3295 9843
TIME...MOT...LOC 1753Z 226DEG 40KT 3328 9844 

$$

AJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 10:05 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 25, 10:05 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1005 AM CDT MON MAY 25 2015

.UPDATE...

WE/RE ISSUING A QUICK MID MORNING UPDATE TO ADJUST POPS UPWARD FOR
MOST LOCATIONS. THE MCS/SQUALL LINE WILL MOVE ACROSS MOST AREAS
WEST OF I-35 BY NOON TIME AND THROUGH THE REMAINDER OF THE CWA
DURING THE AFTERNOON HOURS. AS STATED IN PREVIOUS
DISCUSSIONS...THE ATMOSPHERIC INSTABILITY PARAMETERS ACROSS ALL
OF NORTH CENTRAL TEXAS ARE HIGH AND ALL FORMS OF SEVERE WEATHER ARE
EXPECTED. 12Z FWD SOUNDING HAS SBCAPE OF 3100 J/KG AND STEEP MID
LEVEL LAPSE RATE. ALTHOUGH A CAP IS PRESENT...IT WILL BE OVERTAKEN
AROUND MIDDAY. VERY LARGE HAIL AND WIDESPREAD DAMAGING WINDS ARE
LIKELY. DISCRETE CELLS OUT AHEAD OF THE SYSTEM WILL LIKELY
DEVELOP STRONG ROTATING UPDRAFTS THAT WILL LEAD TO SOME TORNADOES.
FLASH FLOODING COULD BECOME A PROBLEM IF RAINFALL COMES DOWN VERY
HARD AND FAST...ESPECIALLY IN URBAN AREAS. 75

&&

.AVIATION...
/ISSUED 654 AM CDT MON MAY 25 2015/
/12Z TAFS/

CHALLENGES ARE SIMILAR TO PREVIOUS DAYS REGARDING TIMING FLIGHT
CONDITIONS EACH MORNING AND OVERNIGHT...ALONG WITH CONVECTIVE
TRENDS.

THE NEXT SHORTWAVE DISTURBANCE ALOFT IS NOW LIFTING OVER SW TEXAS
AS EVIDENT BY THE INCREASING STRONG-SEVERE TSRA FROM KMAF TO KDRT
AT SUNRISE. HIGH RES MODELS AGREE ON A LINEAR OR QLCS TYPE OF
COMPLEX DRIVEN BY LARGE-SCALE ASCENT AND SPEED OF THE PROGRESSIVE
SHORTWAVE. HAVE ONLY MADE MINOR TWEAKS TO TIMING CONVECTION INTO
THE TERMINALS IN THE 17Z-18Z TIME FRAME WITH BEST WINDOW FOR
IFR/TSRA CONDITIONS W/HEAVY RAIN OCCURRING THROUGH 21Z-22Z. THE
LONGER WINDOW IS IN CASE SECONDARY DEVELOPMENT OCCURS ON A SURGING
DRYING INTO WESTERN NORTH TEXAS BY MID AFTERNOON.

MVFR CONDITIONS WILL PREVAIL WITH TEMPO IFR/-DZ THROUGH MID MORNING.
AS LIFT AND MIXING INCREASE AFTER 18Z...EXPECT PREVAILING LOW VFR
WITH OCCASIONAL MVFR WITH TSRA. VFR WILL HOLD ON THROUGH AT LEAST
MID EVENING BEFORE MVFR ARRIVES BACK IN AROUND MIDNIGHT. MORE IFR
POSSIBLE JUST BEFORE DAYBREAK TUESDAY.

SSE WINDS 10-15 KTS WINDS WILL PREVAIL THROUGH THE FORECAST...WITH
OCCASIONAL VARIABLE HIGHER WIND GUSTS IN AND NEAR CONVECTION THIS
AFTERNOON.   05/

&&

.PREV DISCUSSION... /ISSUED 326 AM CDT MON MAY 25 2015/
A SHORTWAVE TROUGH CURRENTLY NEAR EL PASO IS PROGGED TO MOVE EAST
INTO CENTRAL TEXAS DURING THE DAY TODAY...PROVIDING OUR NEXT
OPPORTUNITY FOR CONVECTIVE WEATHER FOLLOWING A SHORT REPRIEVE
OVERNIGHT. STRONG ASCENT WILL SPREAD EAST INTO THE CENTRAL PART OF
THE STATE OVER THE NEXT FEW HOURS...WHICH SHOULD LEAD TO SHOWER
AND THUNDERSTORM DEVELOPMENT WEST OF OUR CWA. HI-RES MODEL DATA
SUGGESTS THAT THIS ACTIVITY WILL DEVELOP EAST INTO OUR WESTERN
COUNTIES THIS AFTERNOON. THE TIME OF DAY SHOULD ENSURE MAXIMUM
INSTABILITY AS LIFT SPREADS OVERHEAD LATER TODAY. SBCAPE IN THE
RANGE OF 2000-4000 J/KG WILL BE SUFFICIENT WHEN COMBINED WITH
MARGINAL BULK SHEAR VALUES TO GENERATE STRONG TO SEVERE STORMS
THIS AFTERNOON...WITH LARGE HAIL...DAMAGING WINDS AND A FEW
TORNADOES ALL POSSIBLE.

MOISTURE PROFILES ARE NOT AS IMPRESSIVE AS WHAT WE EXPERIENCED
DURING THE SATURDAY NIGHT/SUNDAY EVENT. HOWEVER...RESPECTABLE
PWATS OF AROUND 1.5 INCHES WILL STILL BE PLENTY HIGH FOR LOCALLY
HEAVY RAIN...AND THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT
THROUGH THIS EVENING. FORTUNATELY...THIS SYSTEM IS PRETTY
PROGRESSIVE AND SHOULD ACCELERATE OFF TO THE NORTHEAST DURING THE
EVENING HOURS...ENDING PRECIPITATION CHANCES FROM WEST TO EAST
TONIGHT.

THE LATEST MODEL PROJECTIONS INDICATE THAT A SUBTLE UPPER TROUGH
WILL LINGER OVERHEAD TUESDAY FOLLOWING THE EXIT OF TODAY/S FAST
MOVING SHORTWAVE. THIS PATTERN WILL SET US UP WITH THE POTENTIAL
FOR MORE SEVERE WEATHER TUESDAY AFTERNOON AND EVENING. GOOD
SURFACE HEATING IS EXPECTED TO OCCUR AREA-WIDE AS A DRYLINE
SURGES EAST NEAR THE WESTERN CWA BORDER. WE HAVE GONE WITH HIGHS
AROUND 90 ACROSS THE WEST AND THE MID 80S ELSEWHERE. OVERALL
FORCING ASSOCIATED WITH THE TROUGH WILL BE FAIRLY WEAK...SO
THUNDERSTORM COVERAGE MAY NOT BECOME PARTICULARLY HIGH.
HOWEVER...GOOD MOISTURE AND IMPRESSIVE INSTABILITY VALUES WILL
ENSURE THAT JUST ABOUT ANY STORM WHICH DEVELOPS WILL BECOME
SEVERE. FOR NOW WE WILL KEEP 30 POPS OVER THE WEST AND SLIGHT
CHANCE ELSEWHERE.

A SHORTWAVE RIDGE WILL DEVELOP OVERHEAD ON WEDNESDAY AS THE
TROUGH SHIFTS EAST OF THE REGION...BRINGING A LULL IN
PRECIPITATION CHANCES MIDWEEK. GOOD MOISTURE AND STRONG LIFT WILL
BRING RAIN CHANCES BACK TO THE REGION THURSDAY AND FRIDAY AS YET
ANOTHER UPPER TROUGH PROPAGATES EAST FROM THE WEST COAST INTO
WEST TEXAS. THIS TROUGH WILL THEN SLOW DOWN...BROADEN AND LINGER
ACROSS THE SOUTHERN PLAINS...PROVIDING A GOOD CHANCE OF SHOWERS
AND STORMS THROUGH THE WEEKEND...AND POSSIBLY EVEN INTO NEXT
MONDAY. ANOTHER BREAK IN THE PRECIPITATION LOOKS POSSIBLE TUESDAY
AND WEDNESDAY OF NEXT WEEK AS THE UPPER TROUGH SHIFTS EAST AND AN
UPPER RIDGE DEVELOPS OVERHEAD.    30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  66  87  70  85 /  90  40  20  30  20
WACO, TX              84  67  86  71  86 /  90  30  20  20  20
PARIS, TX             77  65  82  68  85 /  90  70  20  20  20
DENTON, TX            79  64  86  69  86 /  90  30  20  30  20
MCKINNEY, TX          81  65  84  69  86 /  90  40  20  30  20
DALLAS, TX            83  66  86  71  87 /  90  40  20  30  20
TERRELL, TX           83  66  85  71  88 /  90  50  20  20  20
CORSICANA, TX         81  67  85  72  86 /  90  50  20  20  20
TEMPLE, TX            82  67  87  70  88 /  90  30  20  20  20
MINERAL WELLS, TX     77  64  88  69  86 /  90  20  30  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

/75
Hazardous weather outlook, May 25, 3:24 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
324 AM CDT MON MAY 25 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
324 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL MOVE
ACROSS THE REGION THIS AFTERNOON...THEN CONTINUE EAST OF INTERSTATE
35 EARLY THIS EVENING. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND
HEAVY RAINFALL ARE EXPECTED TO BE THE MAIN THREATS. ANY ADDITIONAL
HEAVY RAIN WILL RAPIDLY RUN OFF AND ONLY AGGRAVATE ONGOING RIVER
FLOODING ACROSS THE AREA. A FEW TORNADOES ARE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN
ON TUESDAY. BEST CHANCES WILL OCCUR NORTHWEST OF A LAMPASAS...TO
HILLSBORO...TO TERRELL...TO PARIS LINE DURING PRIMARILY THE
AFTERNOON AND EVENING HOURS.

A CHANCE OF THUNDERSTORMS AND SOME SEVERE THUNDERSTORMS WILL
CONTINUE ACROSS ALL OF NORTH CENTRAL TEXAS WEDNESDAY THROUGH
SUNDAY. HIGHEST RAIN CHANCES WILL OCCUR LATE THURSDAY INTO
SATURDAY WITH LOCALLY HEAVY RAINFALL EXPECTED ONCE AGAIN.

ANY ADDITIONAL HEAVY RAINFALL THIS WEEK INTO NEXT WEEKEND WILL
LIKELY RESULT IN ADDITIONAL FLASH FLOODING AND ACT TO ENHANCE
ONGOING RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY...ESPECIALLY DURING THE LATE MORNING
INTO THIS AFTERNOON.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:22 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens53 min
May 25, 11:53 AM CDTSevere Thunderstorm WarningFWDYoung52 min
May 25, 12:08 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens67 min
May 25, 12:27 PM CDTSevere Thunderstorm WarningFWDComanche26 min
May 25, 12:33 PM CDTSevere Thunderstorm WarningFWDJack57 min
May 25, 12:42 PM CDTTornado WarningFWDJack33 min
May 25, 12:46 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
May 25, 1:11 PM CDTSevere Thunderstorm WarningFWDMontague, Wise64 min
May 25, 1:20 PM CDTSpecial Weather StatementFWDComanche, Mills40 min
May 25, 1:24 PM CDTTornado WarningFWDLampasas36 min
May 25, 1:32 PM CDTSpecial Weather StatementFWDCooke43 min
May 25, 1:39 PM CDTSevere Thunderstorm WarningFWDErath, Somervell52 min
May 25, 1:41 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant79 min
May 25, 1:43 PM CDTSpecial Weather StatementFWDDenton47 min
May 25, 1:50 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCoryell, Lampasas25 min
May 25, 1:57 PM CDTSevere Thunderstorm WarningFWDGrayson63 min
May 25, 1:58 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills62 min
May 25, 2:02 PM CDTSpecial Weather StatementFWDCooke43 min
May 25, 2:06 PM CDTTornado WarningFWDErath, Hood24 min
May 25, 2:08 PM CDTSevere Thunderstorm WarningFWDCooke67 min
May 25, 2:09 PM CDTSpecial Weather StatementFWDDenton66 min
May 25, 2:13 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCoryell47 min
May 25, 2:24 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson66 min
May 25, 2:25 PM CDTTornado WarningFWDGrayson23 min
May 25, 2:26 PM CDTTornado WarningFWDBell, Falls, McLennan34 min
May 25, 2:27 PM CDTSpecial Weather StatementFWDBosque, Somervell48 min
May 25, 2:29 PM CDTSevere Thunderstorm WarningFWDHood, Johnson31 min
May 25, 2:30 PM CDTSevere Thunderstorm WarningFWDDenton45 min
May 25, 2:37 PM CDTSevere Thunderstorm WarningFWDLimestone53 min
May 25, 2:38 PM CDTTornado WarningFWDCooke, Grayson37 min
May 25, 2:46 PM CDTSpecial Weather StatementFWDCollin44 min
May 25, 2:51 PM CDTTornado WarningFWDBell39 min
May 25, 2:54 PM CDTRiver Flood WarningFWDJack4 days
May 25, 2:54 PM CDTRiver Flood WarningFWDDallas, Tarrant59 hr
May 25, 2:54 PM CDTRiver Flood WarningFWDWise46 hr
May 25, 2:54 PM CDTRiver Flood WarningFWDDenton24 hr
May 25, 2:55 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Parker, Tarrant65 min
May 25, 3:06 PM CDTFlash Flood WarningFWDCoryell, Hamilton3 hr
May 25, 3:07 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, McLennan, Navarro53 min
May 25, 3:13 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan62 min
May 25, 3:15 PM CDTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Johnson, Tarrant and 1 more3 hr
May 25, 3:18 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall57 min
May 25, 3:22 PM CDTAreal Flood AdvisoryFWDCooke, Denton, Montague, Wise3 hr
May 25, 3:25 PM CDTAreal Flood AdvisoryFWDBell, McLennan3 hr
May 25, 3:28 PM CDTAreal Flood AdvisoryFWDCollin, Grayson3 hr
May 25, 3:28 PM CDTSevere Thunderstorm WarningFWDMilam62 min
May 25, 3:31 PM CDTAreal Flood AdvisoryFWDLimestone3 hr
May 25, 3:35 PM CDTSpecial Weather StatementFWDFannin, Hunt40 min
May 25, 3:38 PM CDTAreal Flood WarningFWDMcLennan3 hr
May 25, 3:38 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone52 min
May 25, 3:42 PM CDTFlash Flood WarningFWDBell, McLennan3 hr
May 25, 3:44 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman, Rockwall61 min
May 25, 3:48 PM CDTFlash Flood WarningFWDEllis, Hill3 hr
May 25, 3:54 PM CDTTornado WarningFWDFreestone36 min
May 25, 3:56 PM CDTFlash Flood WarningFWDDallas2 hr
May 25, 3:56 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro64 min
May 25, 3:59 PM CDTFlash Flood WarningFWDCooke, Grayson2 hr
May 25, 3:59 PM CDTTornado WarningFWDMilam31 min
May 25, 4:00 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar, Rains75 min
May 25, 4:08 PM CDTFlash Flood WarningFWDGrayson5 hr
May 25, 4:09 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson66 min
May 25, 4:11 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt79 min
May 25, 4:15 PM CDTFlash Flood WarningFWDFreestone, Limestone, Navarro3 hr
May 25, 4:21 PM CDTFlash Flood WarningFWDKaufman, Rockwall3 hr
May 25, 4:24 PM CDTFlash Flood WarningFWDFalls, Milam, Robertson3 hr
May 25, 4:27 PM CDTFlash Flood WarningFWDCollin, Fannin, Hunt3 hr
May 25, 4:32 PM CDTTornado WarningFWDFreestone, Navarro28 min
May 25, 4:34 PM CDTSpecial Weather StatementFWDFannin, Lamar41 min
May 25, 4:40 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone65 min
May 25, 4:42 PM CDTFlash Flood WarningFWDHenderson, Rains, Van Zandt5 hr
May 25, 4:43 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson77 min
May 25, 4:50 PM CDTRiver Flood WarningFWDMilam72 hr
May 25, 4:50 PM CDTRiver Flood WarningFWDMilam66 hr
May 25, 4:51 PM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar5 hr
May 25, 4:59 PM CDTTornado WarningFWDHenderson, Navarro31 min
May 25, 5:03 PM CDTRiver Flood WarningFWDLimestone66 hr
May 25, 5:17 PM CDTSevere Thunderstorm WarningFWDAnderson73 min
May 25, 5:21 PM CDTFlash Flood WarningFWDAnderson, Leon5 hr
May 25, 5:22 PM CDTRiver Flood WarningFWDCoryell7 days
May 25, 5:27 PM CDTRiver Flood WarningFWDDallas16 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.